MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.healun.2005.11.440

Медицинская библиотека · The Journal of heart and lung transplantation : the official publication of the International Society for Heart Transplantation · 2006

Successful whole blood exchange by apheresis in a patient with acute cyclosporine intoxication without long-term sequelae.

Kwon Sung Uk, Lim Seong-Hoon, Rhee Il, Kim Seon-Woon, Kim Jong-kyu, Kim Dae-Won, Jeon Eun-Seok

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acute cyclosporine A (CsA) intoxication after organ transplantation may occur during the changeover from one form of drug to another, or from miscalculation of dosage. Sometimes, it may cause severe hepatotoxicity, nephrotoxicity and neurotoxicity. However, the therapeutic plasma exchange for the CsA intoxication was not established. Here, we present a case of very severe CsA intoxication after cardiac transplantation who recovered from intoxication without long-term sequelae via whole blood exchange; therapeutic erythrocytapheresis followed by total plasma exchange.

Для цитирования: Kwon Sung Uk, Lim Seong-Hoon, Rhee Il, Kim Seon-Woon, Kim Jong-kyu, Kim Dae-Won, Jeon Eun-Seok. Successful whole blood exchange by apheresis in a patient with acute cyclosporine intoxication without long-term sequelae.. The Journal of heart and lung transplantation : the official publication of the International Society for Heart Transplantation. 2006. DOI: 10.1016/j.healun.2005.11.440.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.